# SDR LR7A2010062200010

- Difficulty date: June 17, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,537 hours, 19,552 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST LANDING INSPECTION REVEALED AFT FUSELAGE PRESSURE PANEL CRACKED AT FS 1035, RBL 8.48 TO LBL 27.83, WL 275.  REPLACED PANEL IAW SMP583 CH 51-10.
